MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X52MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X52MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Model Number UH1-52-26
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348); Joint Dislocation (2374)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Sales rep reported a revision of the left hip.Patient was a recurrent dislocator and was converted from a bipolar to a total hip.
 
Additional Manufacturer Narrative
An event regarding dislocation involving an uhr head was reported.The event was not confirmed.Method & results: -device evaluation and results: a visual, functional and dimensional inspection was not performed as the device was not returned.-medical records received and evaluation: no information was received for review with a clinical consultant.-device history review: review of the device history records indicates all devices accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusions: the root cause of this investigation could not be determined as insufficient information was received.Further information such as return of device, x-rays, operative reports, patient history are needed to fully investigate this event.If additional information and/or device become available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
UHR BIPOLAR 26X52MM
Common Device Name
HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6591646
Report Number0002249697-2017-01675
Device Sequence Number838590
Product Code KWL
UDI-Device Identifier07613327017168
UDI-Public(01)07613327017168(11)160714(17)210731(10)LV7H1R
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberUH1-52-26
Device Catalogue NumberUH1-52-26
Device Lot NumberLV7H1R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2017
Supplement Date Received by Manufacturer06/29/2017
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient Weight76